Electron. J. Differential Equations, Vol. 2018 (2018), No. 95, pp. 1-7.

Two-point boundary-value problems with nonclassical asymptotics on the spectrum

Alexander Makin

In this article, we consider the spectral problem for an nth-order ordinary differential operator with degenerate boundary conditions. For even n, we construct nontrivial examples of boundary-value problems which have nonclassical asymptotics on the spectrum.

Submitted February 25, 2018. Published April 19, 2018.
Math Subject Classifications: 34L20.
Key Words: Ordinary differential operator; degenerate boundary conditions; spectrum.

Show me the PDF file (174 KB), TEX file for this article.

Alexander Makin
Moscow Technological University
Moscow, Russia
email: alexmakin@yandex.ru

Return to the EJDE web page